MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 795BU
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Easy Bruising (4558)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.A follow up will be submitted when additional information is available.The device moved unexpectedly while the user was getting out of f bed to use the restroom.The report stated that the brake failed to lock the wheels.The user fell to the floor and was bruised.She was taken to the hospital the next morning when she could not move.She was kept there for three days.Nothing was found to be broken.Her family plans to get her physical and occupational therapy.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key12497546
Report Number2438477-2021-00047
Device Sequence Number19756671
Product Code ITJ
UDI-Device Identifier00822383221649
UDI-Public822383221649
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2021
Report Date (Section F) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795BU
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/10/2021
Device Age15 MO
Event Location Home
Date Report to Manufacturer09/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight42
Date Report Sent to FDA09/20/2021